Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 20 Pack

was $8.25 $7.50 each $0.38 each
save
75c

Description

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


- Migraine Headache.


- Tension Headache.


- Muscular Pain.


- Cold & Flu Symptoms.


- Period Pain.


- Dental Pain.


- Sinus Pain.


- Back Pain.


- Arthritic Pain.


Reduces fever.

Ingredients

1,4-sorbitan brilliant scarlet 4R Gelatin hypromellose isopropyl alcohol macrogol 600 mannitol potassium hydroxide propylene glycol purified water sorbitol titanium dioxide ibuprofen 200 mg

Usage Instructions

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).